# SDR QV1Y2019051700001

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N232SF
- Make and model: Amd FALCON900
- Aircraft serial: 615
- Aircraft time: 361,730 hours, 20,770 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Stop Fitting
- Condition: Out Of Position
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING FINDINGS WERE RAISED: FINDING 1: DURING REMOVAL OF THE LT OUTBOARD SLAT, REQUIRED TO REPLACE THE INBOARD SLAT EDGE SEALING AND RECORDED UNDER PROJ NR BN2SF010 ACT. 4058 JOB CARD NO. 0280, THE FOLLOWING NON-CONFORMITY WAS FOUND: NR 7 SLAT TRACK MECHANICAL STOP, SCREW AND WASHER WERE NOT FOUND IN PLACE. UPON FURTHER INSPECTION, THE PARTS WERE FOUND IN THE HOUSING ASSEMBLY OF THE NR 7 SLAT TRACK. UNDER PROJ NR BN2SF010 ACT. 4106 JOB CARD NO. 0324, THE AREA WAS INSPECTED FOR HIDDEN DAMAGES: NO FINDINGS WERE RAISED. CORRECT ASSEMBLY IS GOING TO BE PERFORMED UPON LT OUTBOARD SLAT INSTALLATION AND RECORDED UNDER PROJ NO. BN2SF010 ACT. 4058 JOB CARD NO. 0280. FINDING 2: FOUND APU / BAGGAGE COMPARTMENT FIRE EXTINGUISHER (504WB) RT FITTING FITTED WITH INCORRECT FIRE EXTINGUISHER CARTRIDGE: P/N 862700-00 (RED) INSTEAD OF P/N 862710-00 (GREEN). THE FOLLOWING DEFECT CARD WAS RAISED TO ADDRESS AND CORRECT THE FINDING PROJ NR BN2SF010 ACT. 4092 JOB CARD NO. 0309. THE ABOVE MENTIONED FINDINGS WERE RAISED UNDER THE INTERNAL OCCURRENCE REPORTING SYSTEM AS FOLLOWS: FINDING 1 REF. NO. 10086 AND FINDING 2 REF. NO. 10082. THE INTERNAL CASE ASSESSMENT, COMPLETED ON 17TH MAY 2019, REVEALED THAT THE SUBJECT MAINTENANCE FAILURES ARE EXTERNAL.
